Discussions By Condition: I cannot get a diagnosis.

Chantix (Orgasm Problem)

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Budman21901
  • October 11, 2007
  • 05:00 PM

I am a male age 36. I have been on Chantix for a month. Since my second week i have been unable to orgrasm. I have no problem with erection. It is getting orgasm. I called my Doctor, and he gave me a prescription for Cialis, and told me it would help. After a nightmare of insurance calls, i finally got my cialis prescription filled, and it didn't help. Again, its not a erection problem. I get no side effects mentioned on this site except for constipation. I was wondering if any other males on chantix experience this.

Reply Flag this Discussion

1 Replies:

  • These are side effects of ChantixPSYCHIATRIC DISORDERS. Frequent: Anxiety, Depression, Emotional disorder, Irritability, Restlessness. Infrequent: Aggression, Agitation, Disorientation, Dissociation, Libido decreased, Mood swings, Thinking abnormal. Rare: Bradyphrenia, Euphoric mood,Hallucination, Psychotic disorder, Suicidal ideation.Infrequent: Erectile dysfunction. Rare: Sexual dysfunction So, yes per Pfizer...probably females also.
    rad-skw 1605 Replies
    • October 13, 2007
    • 11:10 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.